# SDR AALA201711219017

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 52,318 hours, 30,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: Z130H0156110
- Part serial: 130H01001341
- Condition: Failed
- Location: Fa
- Part time: 37,884 hours, 22,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWS DOORS ARMED WHEN THEY ARE UNARMED AND THE AFT CABIN LIGHTS CANNOT BE CONTROLLED.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT PANEL IAW AMM 23-73-12.  OPS CHECKED GOOD.
